# SDR DALA2018072404666

- Difficulty date: July 20, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 88,735 hours, 36,692 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Condition: Migrated
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG AFT TRUNNION FAIRING IB AND OB FWD ATTACH BEARING MIGRATED AND BLEEDING RUST. REPAIRED PER PRI AND ER/A 570129-14 REVISION 1.
